Please use this identifier to cite or link to this item:

Title: 非線性微分方程之研究
Some Studies in the Nonlinear Differential Equations
Authors: 陳怡真
Chen, Yi-Chen
Contributors: 蔡隆義
Tsai, Long-Yi
Chen, Yi-Chen
Keywords: 微分方程
differential equation
blow-up rate
blow-up constant
energy method
life-span time
Date: 1998
Issue Date: 2016-04-27 11:15:06 (UTC+8)
Abstract: 在這篇論文中,我們討論具有初始值條件的二階微分方程 □□□□□
In this paper we shall consider the initial value problem for second order differential equation of the form □□□□□
Reference: [1] D. O'Regan, Some general existence principles and results for □□□□□(0<t<1), SIAM Journal on Mathematical Analysis, 24, 648-668,(1993).
[2] J. R. Esteban and J. L. Vazquez, On the Equation of Turbulent in One-dimensional Porous Media, Nonlinear Analysis, 10, 1303-1325, (1986).
[3] Jiun-Hon Lin, The Regularity of Solutions for Non-linear Differential Equation □□□□□, Master thesis, National Chengchi University, ( 1999).
[4] Junyu Wang and Wenjie Gao, A Singular Boundary Value Problem for the One-dimensional p -Laplacian, Journal of Mathematical Analysis and Applications, 201, 851-866,(1996).
[5] L. E. Bobisub and D. O'Regan, Existence of Positive Solutions for Singular Ordinary Differential Equations with Nonlinear Boundary Conditions, Proceedings of the American Mathematical Society, 124, 2081-2087, (1996).
[6] M. A. Herrero and J. L. Vazquez, On the Propagation Properties of a Nonlinear Degenerate Parabolic Equation, Communications in Partial Differential Equations, 7, 1381-1402, (1982).
[7] Meng-Rong Li, On the Differential Equation □□□□□, Preprint, National Chengchi University, (1999).
[8] Zuodong Yang, Existence of Positive Solutions for a Class of Singular two Point Boundary Value Problems of Second Order Nonlinear Equation, Applied Mathematics and Mechanics, 17, 465-476, (1996).
Description: 碩士
Source URI:
Data Type: thesis
Appears in Collections:[應用數學系] 學位論文

Files in This Item:

File SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing